# SDR FDEA202009182245

- Difficulty date: September 18, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 86,660 hours, 17,930 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Contaminated
- Location: Nr 1 Main Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

PDIS 597 28-41 3303 18SEP20 MEM OPEN U.  APPROX 150 MILES OUT OF KMEM RECEIVED TNK 1 TIP  TRAPPED AND TNK 1 FUEL QTY LO LEVEL 1 ALERTS.  SHOWED 5700 LBS OF FUEL TRAPPED IN NR 1 TIP TANK.  23.0K TOTAL FUEL. DECLARED EMERGENCY DIRECT TO  KMEM.  ENROUTE LAT FUEL UNBAL LEVEL 2 ALERT.  WENT TO  FUEL MANUAL KEPT FUEL IN NR 2 & NR 3 TANKS.   INSPECTED NR 1 MAIN TIP TANK AND FOUND DEBRIS IN TRANSFER VALVE, REMOVED DEBRIS.  REMOVED AND REPLACED TRANSFER VALVE, PER AMM MD11-28-21-04-4.  OPS CK IS GOOD.
